# SDR DLM11000741

- Difficulty date: April 18, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 37,464 hours, 4,472 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Controller
- Condition: Malfunctioned
- Location: E/E Bay
- Component: Unit, 859803
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MLG UNSAFE IND WITH GEAR UP ON BOTH SYNOPTIC AND PANEL LIGHT.  REPLACED UNIT.
